# SDR DALA2017062104926

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LT HORIZONTAL STAB NR 4 RIB, FIRST VERTICAL STIFFENER AFT OF FRONT SPAR CRACKED.  MAINTENANCE REPAIRED THE RIB IAW SRM 55-10-09, REPAIR 4.
